| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 6, 2012, no. 41-44


E. M. El-Kholy, El-Said R. Lashin, Salama N. Daoud
      Topological folding of locally flat Banach spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2007-2016.

S. K. Datta, S. K. Pal
      Some further investigations on the growth properties of special type of differential polynomials
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2017-2028.

Qinglong Huang
      New solutions to an open problem
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2029-2031.

H. S. Mehta, R. D. Mehta
      P-sets and (i)-P-sets for real function space
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2033-2040.

R. Tiwari, D. P. Shukla, N. Bhardwaj
      Common fixed point theorem for six maps in d-complete topological spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2041-2047.

F. Greensite
      Regularization of ill-posed problems using orthogonal operators instead of seminorms
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2049-2066.

D. Alimohammadi, M. Mayghani
      Unital power compact and quasicompact endomorphisms of extended analytic Lipschitz algebras
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2067-2082.

F. Bani-Ahmad, M. Al-Dolat, N. Tahat, A. K. Alomari
      Singular value inequalities for commutator operators
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2083-2089.

Young-Ju Kim, Younseok Choo
      On the distribution of zeros of polynomials
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2091-2099.

I. Toure, K. Kangni
      On groupoid algebras of biinvariant functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2101-2108.

K. Gjino, L. Kikina, K. Kikina
      Fixed point theorem for mappings satisfying implicit relation on generalized metric spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2109-2115.

S. Nourali, N. Imanipour, M. R. Shahriari
      A mathematical model for integrated process planning and scheduling in flexible assembly job shop environment with sequence dependent setup times
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2117-2132.

D. Gupta, P. Singla, S. Bala, Renuka
      Constrained multi-stage flowshop scheduling including transportation time and weights of jobs with break-down interval having job block criteria, the processing time associated with their respective probabilities
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2133-2139.

Jun Cao, Ming Song, Jianshe Zhou
      New exact solutions for the (2+1)-dimensional Boiti-Leon-Pempinelli equation
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2141-2146.

S. R. Patil, J. N. Salunke
      Expansion mapping theorems in G-cone metric spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2147-2158.

S. M. Amsheri, V. Zharkova
      Some strong differential subordinations obtained by fractional derivative operator
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2159-2172.

M. El Hamma, R. Daher
      Growth properties of the Dunkl transform on the real line
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2173-2177.

S. Acinas, S. Favier
      Maximal inequalities in Orlicz spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 41-44, 2179-2198.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |